MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 775100
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported they are receiving multiple errors such as downstream occlusion errors, the tubes are leaking water, and air is getting into the tubing.Per additional information provided on (b)(6) 2024, the customer stated that from the nursing reports it sounds like it was either leaking prior to priming or after priming, the tubes got air in them, and that caused the error messages.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Correction made to d4.Model and catalog numbers corrected to 775100.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on april 27, 2023.One decontaminated sample was received at the manufacturing site for evaluation.Visual and functional evaluations were performed, and the reported condition could not be confirmed.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP FEED AND 1000MLFLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18847335
Report Number9612030-2024-00044
Device Sequence Number12702359
Product Code LZH
UDI-Device Identifier10192253009958
UDI-Public10192253009958
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number775100
Device Catalogue Number775100
Device Lot Number2310804764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer02/27/2024
Not provided
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date03/26/2024
06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown